# SDR 39LA20160512156

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N261F
- Make and model: Skrsky S61N
- Aircraft serial: 61771
- Aircraft time: 30,237 hours, 60,442 cycles
- Engine: Ge CT581402
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356200575
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 ENG FIRE INDICATOR & FIRE T HANDLE ILLUMINATED.  THE CREW CHIEF ON BOARD VISUALLY VERIFIED THAT NO FIRE EXISTED.  NO EMER WAS DECLARED & THE ACFT RETURNED WITHOUT INCIDENT.  R & R THE AFT SEGMENT OF FIRE LOOP ON THE NR 2 ENG.  PERFORMED OPERATIONAL CHECK OF FIRE DETECTION SYS.  OPERATIONAL CHECKED SATISFACTORY.
